Positive solutions to a generalized second-order three-point boundary-value problem on time scales
MetadataShow full metadata
Let T be a time scale with 0, T ∈ T. We investigate the existence and multiplicity of positive solutions to the nonlinear second-order three-point bounary-value problem
u∆∇(t) + α(t)ƒ (u(t)) = 0, t ∈ [0, T] ⊂ T,
u(0) = βu(η), u(T) = αu(η)
on time scales T, where 0 < η < T, 0 < α < T/η, 0 < β < T-αη / T-η are given constraints.
CitationLuo, H., & Ma, Q. (2005). Positive solutions to a generalized second-order three-point boundary-value problem on time scales. Electronic Journal of Differential Equations, 2005(17), pp. 1-14.
This work is licensed under a Creative Commons Attribution 4.0 International License.